# SDR SWAA971040

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 29167B1
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON DESCENT, AFTER STARTING APU, CREW RECIEVED FIRE WARNING.  CREW COMPLIED WITH CHECKLIST AND EXPENDED BOTH FIRE BOTTLES.  INSPECTED AND FOUND NO EVIDENCE OF FIRE OR OVERHEAT CONDTION.  REMOVED AND REPLACED APU TAILPIPE MUFFLER, AND FIRE EXTINGUISHER BOTTLES PER BOEING M/M.
